Is Equate Non-Drowsy Allergy Relief Fexofenadine HCI Antihistamine Egg Free?

Ingredients
Fexofenadine HCI, Anhydrous Lactose, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Hypromellose, Lactose Monohydrate, Polyethylene Glycol, Pregelatinized Starch (Maize), Red Iron Oxide, Stearic Acid, Titanium Dioxide, Yellow Iron Oxide.
Check Equate Non-Drowsy Allergy Relief Fexofenadine HCI Antihistamine against your own diets in the app.
Take it with you
Scan to open Equate Non-Drowsy Allergy Relief Fexofenadine HCI Antihistamine in Spoonful
Point your phone camera at the code, the app opens right on this product with its results against 26 diets, allergies and intolerances.
Explore other diets
Often paired with Egg Free
Similar Products
Vicks DayQuil Cold and Flu Medicine, 24 LiquiCaps, Daytime, Non-Drowsy Relief for Cough, Sore Throat, Fever, Congestion
Allegra Tablets 24 Hrs Non-Drowsy Indoor/Outdoor Allergy Relief 15 ea
Claritin 24-Hour Non-Drowsy Allergy Tablets, Loratadine 10 mg, Antihistamine, 10 Count
Sudafed PE® Non-Drowsy Sinus Congestion Maximum Strength Tablets 18 ct Box
Allegra Adult 24HR Tablet 180 mg, Allergy Relief
About this product
Unknown · Piece


